How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1377
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
14832673
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

I went to see my go five weeks ago pain in my ps and he

Customer Question

I went to see my go five weeks ago for my pain in my hips and he suggest an injection on my Hib I told him that the injection will put me in a depression and told me the depression was not the injection and assured me it's not and proseed and done it now I'm in depression ,what can I do thank you Paul
Submitted: 1 year ago.
Category: Mental Health
Expert:  Dr. Z replied 1 year ago.

*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.

Hello and thank you for using JustAnswer. I am sorry that you are struggling with these depressive symptoms after your injection, I can understand how distressing this can be for you. Have you discussed with your doctor about starting on an antidepressant?

Customer: replied 1 year ago.
I did he gave nothing I'm already one flexor xr 75 and 150
Customer: replied 1 year ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  Dr. Z replied 1 year ago.

It sounds like you are taking Effexor XR (Venlafaxine), but if I am mistaken please let me know as I am not sure about your spelling on this. You can ask your doctor to increase the dose of the Effexor to 225mg/day as that would be the next step for you. Unfortunately I would not recommend adding any natural supplements to your Effexor XR as it can have a bad interaction effect.